# SDR GAIA01034

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  KEELBEAM LOWER CHORD AT BS 873, CRACKED THROUGH FASTENER.  REMOVED FASTENERS AND DAMAGE, FABRICATED REPAIR DOUBLER IAW B727 SRM B727 51-30-2, 51-10-2, MM 51-20-151 AND SB 727 53-0280.  (M)
